The Formation of a Differential Equation Involving the Ratio of the Θ-theta Functions
Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 227
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2000_14_3-4_a3,
author = {M. N. Kultur},
title = {The {Formation} of a {Differential} {Equation} {Involving} the {Ratio} of the {\ensuremath{\Theta}-theta} {Functions}},
journal = {Mathematica balkanica},
pages = {227},
year = {2000},
volume = {14},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a3/}
}
M. N. Kultur. The Formation of a Differential Equation Involving the Ratio of the Θ-theta Functions. Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 227. http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a3/